# SDR IPXA11164324

- Difficulty date: January 19, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Handle
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A PARKING BRAKE ON INFLIGHT WARNING LIGHT. AN EMERGENCY WAS DECLARED. THE LANDING AND ROLLOUT WAS NORMAL AND THE ACFT TAXIED TO THE DESIGNATED RAMP PARKING.  R & R RELAY 90UU122 IAW MM 20-46-50, NO HELP.  REMOVED PARKING BRAKE CONTROL HANDLE IAW MM 32-45-11-04, STEPS 2.A(1) THRU (8). R & R NR1 FWC IAW MM 31-53-34-04.  COMPLETED INST OF BRAKE HANDLE IAW MM 32-45-11- 04. OPS CHK NORMAL. NO PARKING BRAKE ON.
